RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chobanyan, Sergei Akopovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:548
Abstract pages:2558
Full texts:888
References:222
E-mail:

http://www.mathnet.ru/eng/person19778
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192693

Publications in Math-Net.Ru
2014
1. S. A. Chobanyan, Sh. Levental, H. Salehi, “Maximum inequalities for rearrangements of summands and assignments of signs”, Teor. Veroyatnost. i Primenen., 59:4 (2014),  800–807  mathnet  mathscinet  elib; Theory Probab. Appl., 59:4 (2015), 677–684  isi  scopus
2011
2. Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funktsional. Anal. i Prilozhen., 45:1 (2011),  41–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:1 (2011), 33–45  isi  scopus
2007
3. Sh. Levental, H. Salehi, S. A. Chobanyan, “General Maximal Inequalities Related to the Strong Law of Large Numbers”, Mat. Zametki, 81:1 (2007),  98–111  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 85–96  isi  elib  scopus
2000
4. S. Chobanyan, H. Salehi, “Exact maximal inequalities for exchangeable systems of random variables”, Teor. Veroyatnost. i Primenen., 45:3 (2000),  555–567  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:3 (2001), 424–435  isi
1996
5. S. A. Chobanyan, “Some remarks on the Menshov–Rademacher functional”, Mat. Zametki, 59:5 (1996),  787–790  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 571–574  isi
1985
6. S. A. Chobanyan, “Structure of the set of sums of a conditionally convergent series in a normed space”, Mat. Sb. (N.S.), 128(170):1(9) (1985),  50–65  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 49–62
1984
7. S. A. Chobanyan, “The structure of a set of sums of a conditionally convergent series in Banach space”, Dokl. Akad. Nauk SSSR, 278:3 (1984),  556–559  mathnet  mathscinet  zmath
1983
8. S. A. Čobanjan, “Convergence of Bernoulli series and the set of sums of a conditionally convergent functional series”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  420–429  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 442–450  isi
1982
9. N. N. Vakhania, S. A. Chobanyan, “On the problem of best approximation in a space of vector-valued functions”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  24–27  mathnet  mathscinet  zmath
1981
10. V. Linde, V. I. Tarieladze, S. A. Chobanyan, “A probability-theoretical characterization of summing operators”, Mat. Zametki, 30:1 (1981),  133–142  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 553–558  isi
1980
11. W. Linde, V. I. Tarieladze, S. A. Čobanyan, “Characterization of certain classes of Banach spaces by properties of Gaussian measures”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  162–167  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 159–164  isi
1978
12. Z. G. Gorgadze, V. I. Tarieladze, S. A. Chobanyan, “Gaussian covariances in Banach sublattices of the space $L_0(T,\Sigma,\nu)$”, Dokl. Akad. Nauk SSSR, 241:3 (1978),  528–531  mathnet  mathscinet  zmath
1977
13. Nguyen Zuy Tien, V. I. Tarieladze, S. A. Čobanyan, “On compactness of families of second order measures in Danach spaces”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  823–828  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 805–810
1976
14. V. I. Tarieladze, S. A. Chobanyan, “On the characteristic functional of a Gaussian measure”, Dokl. Akad. Nauk SSSR, 226:6 (1976),  1283–1286  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020